MathSciNet Relay Station
MathSciNet bibliographic data
MR2869137 16D40 (03E75 16E30)
Bazzoni, Silvana; Šťovíček, Jan Flat Mittag-Leffler modules over countable rings. Proc. Amer. Math. Soc. 140 (2012), no. 5, 1527–1533.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement